Classical and overconvergent modular forms
Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 1, p. 333-365
@article{JTNB_1995__7_1_333_0,
     author = {Coleman, Robert F.},
     title = {Classical and overconvergent modular forms},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     pages = {333-365},
     zbl = {1073.11515},
     mrnumber = {1413582},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1995__7_1_333_0}
}
Coleman, Robert F. Classical and overconvergent modular forms. Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 333-365. http://www.numdam.org/item/JTNB_1995__7_1_333_0/

[1] A. Adolphson, The Up operator of Atkin on modular forms of level three, Illinois Journal of Math. 24 (1980), 49-60. | MR 550651 | Zbl 0431.14006

[2] S. Bosh, U. Güntzer and R. Remmert, Non-Archimedian Analysis, Springer-Verlag, (1984). | Zbl 0539.14017

[3] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I, Inv. Math. 87 (1987), 83-99. | MR 862713 | Zbl 0586.14009

[4] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel II, Math. Ann. (1988), 417-439. | MR 936321 | Zbl 0651.14012

[5] F. Baldassarriand B. Chiarellotto, Algebraic versus rigid cohomology woth logarithmic coefficients, to appear in the proceedings of the Barsotti conference. | Zbl 0833.14010

[6] R. Coleman, Reciprocity laws on curves, Compositio 72 (1989), 205-235. | Numdam | MR 1030142 | Zbl 0706.14013

[7] R. Coleman, A p-adic Shimura isomorphism and p-adic periods of modular forms, Contemporary Math. 165 (1994), 21-51. | MR 1279600 | Zbl 0838.11033

[8] R. Coleman, A p-adic inner product on elliptic modular forms, to appear in the procedings of the Barsotti conference. | MR 1307394

[9] R. Coleman, P-adic Banach spaces and Families of Modular forms, to appear. | MR 1431135

[10] R. Coleman, Classical and overconvergent forms of higher level, to appear in Journées Arithmetiques 1993.

[11] R. Coleman,F. GouvêaN. Jochnowitz, E2, Θ and U, to appear.

[12] B. Dwork, The Up operator of Atkin on modular forms of level 2 with growth conditions, SLN 350 (1972), 57-67. | MR 332659 | Zbl 0276.14010

[13] Y. Ihara, Hecke polynomials as congruence ζ functions in the elliptic modular case, Ann. of Math. (1967), 267-295. | Zbl 0181.36501

[14] G. Faltings and B. Jordan, Crystalline cohomology and GL(2, Q), to appear. | MR 1336315

[15] F. Gouvêa, Arithmetic of p-adic modular forms, SLN 1304, (1988). | MR 1027593 | Zbl 0641.10024

[16] F. Gouvêa, Continuity Properties of Modular Forms, Elliptic Curves and Related Topics, CRM Proceedings and Lecture Notes, AMS 4 (1994), 85-99. | MR 1260956 | Zbl 0829.11026

[17] F. Gouvêa and B. Mazur, Families of Modular Eigenforms, Mathematics of Computation 58 (1992), 793-805. | MR 1122070 | Zbl 0773.11030

[18] F. Gouvêa, On the characterastic power series of the U operator, Annales de l'institut Fourier 43 2 (1993), 301-312. | Numdam | MR 1220270 | Zbl 0779.11022

[19] B. Gross, A tameness criterion for galois representations attached to modular forms (mod p), Duke Math. Jour. 61 (1990), 445-516. | MR 1074305 | Zbl 0743.11030

[20] H. Hida, Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Ec. Norm. Sup. 19 (1986), 231-273. | Numdam | MR 868300 | Zbl 0607.10022

[21] N. Katz, p-adic properties of modular forms, Modular Functions of one variable III, SLN 350, (1972), 69-190. | MR 447119 | Zbl 0271.10033

[22] N. Katz, Travaux de Dwork, Séminaire Bourbaki, 1971 /72, (1973) 167-200. | Numdam | MR 498577 | Zbl 0259.14007

[23] N. Katz, The regularity Theoraem in Algebraic Geometry, Actes, Congrès intern. math. 1 (1970), 437-443. | MR 472822 | Zbl 0235.14006

[24] R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktiontheorie, Invent. Math. 2 (1967), 256-273. | MR 210949 | Zbl 0202.20201

[25] M. Koike, On p-adic properties of the Eichler-selberg Trace formula II, Nagoya Math. J., Vol. 64 (1976) 87-96. | MR 429747 | Zbl 0344.10013

[26] T. Miyake, Modular Forms, Springer (1989). | MR 1021004 | Zbl 05012868

[27] K. Ribet, Galois representations attached to eigenforrns with nebentypus, Modular Functions of one Variable V, SLN 601 (1976), 17-36. | MR 453647 | Zbl 0363.10015

[28] P. Schneider, Points of rigid analytic varieties, J. Reine angew. Math. 434 (1993), 127-157. | MR 1195693 | Zbl 0774.14021

[29] J.-P. Serre, Endomorphismes complètements continues des espaces de Banach p-adiques, Publ. Math. I.H.E.S. 12 (1962), 69-85. | Numdam | MR 144186 | Zbl 0104.33601

[30] J.-P. Serre, Formes modulaires et fonctions zeta p-adiques, Modular Functions of one Variable III, SLN 350 (1972), 191-268. | MR 404145 | Zbl 0277.12014

[31] G. Shimura, Sur les intégrales attachées aux formes automorphes, J. Math. Soc. of Japan 11 (1959), 291-311. | MR 120372 | Zbl 0090.05503

[32] G. Shimura, On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields, Nagoya Math. J. 43 (1971), 199-208. | MR 296050 | Zbl 0225.14015